|Ester-C vitamin supplement
Jan 2, 2009
Hi, A friend of mine suggested for me to take a vitamin supplement called Ester-C; it contains Vitamin C, Calcium, and something called C-Sorb(Citrus Bioflavonoides,, Sweet Orange, Tangerine, Lime,Lemon , Acerola, Rutin, Hesperidin Complex, and Vitmain C Metabolites. I have read about the posible increase in side effects in some HIV medication with grapefruit.I take Sustiva, Epivir and Viread, daily. Is it safe to take this Vitamin Suplement. Thanks in advance. Ignacio
| Response from Dr. Henry
To my knowledge should be OK to take with that efavirenz based regimen but recommend informing your HIV provider so he/she can monitor more carefully for a while. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Muscle Ache After Oral Sex Form Sex Worker Does It Mean I Have HIV
- Painful Urination After Licking Penis Worried I Have HIV
- Red Spots After Masturbation Worried I Have HIV
- Shingles After Sex With Sex Worker Worried I Have HIV
- Sore Throat After Sensual Massage Worried I Have HIV
- Swollen Lymph Glands After Swallowing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.